Title: Homology of Hantzsche-Wendt groups
Authors: Dekimpe, Karel * ×
Petrosyan, Nansen * #
Issue Date: 2009
Publisher: American Mathematical Society
Host Document: Contemporary Mathematics vol:501 pages:87-102
Conference: Discrete Groups and Geometric Structures, with Applications III. edition:5 location:Kortrijk date:26-30 May 2008
ISSN: 0271-4132
Publication status: published
KU Leuven publication type: IC
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science